MAUDE Adverse Event Report: MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM

MIRADRY INC. MIRADRY SYSTEM; MICROWAVE DERMATOLOGIC SYSTEM
Model Number MN-MD4000-MC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) - patient informed account open wound and painful, mupirocin bid, otc ibuprofen and lidocaine cream.(b)(6)- patient report to account that it was painful not improving.
 
Additional Manufacturer Narrative
A review of system data was completed and found no issues with the system that would have caused the adverse evemt.

Brand Name
MIRADRY SYSTEM
Common Device Name
MICROWAVE DERMATOLOGIC SYSTEM
Manufacturer (Section D)
MIRADRY INC.
2790 walsh avenue
santa clara CA 95051
Manufacturer (Section G)
MIRADRY INC.
2790 walsh avenue
santa clara CA 95051
Manufacturer Contact
sara zellers
2790 walsh avenue
santa clara, CA 95051
MDR Report Key17470260
Report Number3008082710-2023-70034
Device Sequence Number12601970
Product Code OUB
UDI-Device Identifier00853419006008
UDI-Public(01)00853419006008(11)191231(31)19H3090-US
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K1311162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMN-MD4000-MC
Device Catalogue NumberMN-MD4000-MC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/31/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient Weight91 KG
Patient RaceAmerican Indian Or Alaskan Native